MathSciNet Relay Station
MathSciNet bibliographic data
MR834029 65B99 (40A15)
Brezinski, C.; Lembarki, A. Acceleration of extended Fibonacci sequences. Appl. Numer. Math. 2 (1986), no. 1, 1–8.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement